# SDR SWAA2020042033070

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727A - BS807 LBL20 WL157. / FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727A - BS 807 LBL 20; WL 157; WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES IAW SRM 53-00-53-1A-2 FIG 103 SHT 2 (D); REMOVED AND REPLACED WITH NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727+4 - BS 847; LBL 20; WL 157 IAW SRM 51-40-02-0G-0; DWG 146A7500; DWG 146A0061; AND DWG 149A8102
